# SDR SWIA201334035

- Difficulty date: July 20, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 14,534 hours, 9,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST AFT EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  SERVICE RELAMPED.
